# SDR UALA2010062902317

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 34,907 hours, 4,279 cycles
- Engine: Pwa PW40903
- Engine time: 34,008 hours, 4,218 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION.  COKING REPORTED ON LEFT OF THE ENG CASING, LOOK FOR OIL LEAKS, LOOSE CONNECTIONS AT FOLLOWING AREAS, CLEAN COKING, REPAIR LEAKS AS NEEDED.  PRESSURIZED GEARBOX FOR 40 MIN WITH NO LEAKS.  ACP'D 2 IDLE RUNS WITH NO LEAKS.  ACP'ED HIGH POWER RUN AND FOUND WET AREA AT 9:00 POSITION MID CASE AREA.  COMPLETED INSPECTION OF OIL LEAK.  INSPECTED ALL B-NUTS.  FOUND ALL SECURE AND NO OIL LEAK VISIBLE IN COKING AREA.
